# SDR AALA006070

- Difficulty date: April 15, 2000
- Submitted: June 13, 2000
- Operation: Air carrier
- Aircraft: N834RA
- Make and model: Doug DC-9-83
- Aircraft serial: 53124
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 8039251
- Condition: Dirty
- Location: Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT CAME ON IN FLIGHT AT SEATS 25, 27, 28 AND AFT GALLEY DOOR.  REMOVED AND CLEANED AND RESEATED EMERGENCY LIGHT BATTERY PACK.  (M)
